# SDR TWAA9804011

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, AT STATION 760 RT SIDEWALL, INBOARD FLANGE OF STUD FORMER HAD A CRACK.  REPAIRED CRACK PER DRAWING 65C36279 AND SERVICE BULLETIN 727-53-0197.  (M)
